Percodan Rehab

Call 1 (888) 460-6556
any time to discuss treatment options

Percodan Withdrawal

When a patient becomes physically addicted to Percodan, and tries to stop taking it, they go through something called Percodan withdrawals.  Withdrawals are not something that anyone should want to go through.  They are generally painful physical symptoms that the body goes through when it stops receiving a medication that it feels it needs.  There are also some psychological symptoms associated with Percodan withdrawal, but only a few.  These symptoms can be different from patient to patient, as some people may experience some, while others may have an entirely different experience.

Withdrawal Symptoms

There are many possible symptoms associated with the discontinuation of opiate use.  The most obvious sign of Percodan withdrawal is an intense physical and/or psychological hunger for the drug.  This need can be debilitating, leaving the patient unable to function normally until they use again or until they detoxify their bodies.  Many people may only feel a slight discomfort of withdrawal and take another dose thinking it is just their pain returning.

The common signs of withdrawal are tremors, agitation, unpredictable mood swings, chills, sneezing, runny nose, yawning, sleeplessness, anxiety, flu symptoms, weakness, delirium and cramps.  If these weren’t bad enough, there are some more severe opiate withdrawal symptoms including things like cold sweats, vomiting, insomnia, restlessness, depression, unbearable pain, seizures, muscle and bone pain, uncontrollable diarrhea and even cascading bodily reactions.  Sometimes, just the fear alone, of going through withdrawals can drive a person to do things they won’t normally do.  Opiate addicts can be very dangerous when they are on the verge of withdrawals.

Minimizing Withdrawals

Trying to quit Percodan, without weaning yourself or undergoing medical detox can be extremely dangerous, especially among long-term abusers.  Serious complications can develop while stopping use, including seizures which could end up fatal, if the patient is by themselves.  However, there is a way to safely quit while reducing these painful withdrawal symptoms, and that’s by using a medical detox program.  These programs do not eliminate the symptoms of withdrawal, but can minimize the patient’s suffering, which can make it much more bearable for the patient.

Percodan medical detox programs effectively treat patients going through Percodan withdrawal, medically monitoring and caring for them, to maximize patient safety, comfort level, and provide long-lasting results.  Many of these Percodan rehab offer a procedure called rapid opiate detox.  During this procedure they place the patient under sedation, and use IV medications to quickly remove the Percodan from the patient’s opiate receptors.  This procedure is done in less than two hours, and then the patient is awakened, having no recollection of the withdrawal they went through while being sedated.

This very successful program is considered to be very humane for the patient, and offers the ability to quickly reverse pain killer addiction.  This type of program can get you the help you need, and get you back to your everyday life much quicker than traditional treatment programs.  So, don’t go through withdrawal alone, find a Percodan Rehab center near you and go at it the safe and effective way.